# SDR DALA2022100406447

- Difficulty date: September 30, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 105,679 hours, 15,177 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLAMENTAL INFOMATION' SHIP 1201 1L DOOR ARMED INDICATOR LIGHT INOP, CORRECTIVE ACTION: RELAMPED OPS NML PLAC RMVD OPS NML PER B767 AMM 52-73. (9421198)
